# SDR DALA2022100606499

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737
- Aircraft serial: 32373
- Aircraft time: 69,724 hours, 26,113 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2435177) MAINTENANCE PERFORMED MODIFICATION TO IFE EQUIPMENT STRUCTURE PER EO 2330-01337-42.
